# SDR SWAA2012120310145

- Difficulty date: August 24, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 60,291 hours, 49,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, AFT PYLON AREA, PANEL 58710R PLASTIC NUT PLATE STRIP CRACKED.  REMOVED AND REPLACED RIGHT WING UPPER SURFACE PANEL 58710R NUT STRIP AS PER SRM.  SEE SAM 326 FOR INDIVIDUALS STEP AND FUEL TANK ENTRY SAM 1045 AND PERFORMANCE WO# 13027 FOR REPAIR.
